BibTeX record journals/jlms/JiaoZWZ18

download as .bib file

@article{DBLP:journals/jlms/JiaoZWZ18,
  author       = {Yong Jiao and
                  Dejian Zhou and
                  Lian Wu and
                  Dmitriy Zanin},
  title        = {Noncommutative dyadic martingales and Walsh-Fourier series},
  journal      = {J. Lond. Math. Soc.},
  volume       = {97},
  number       = {3},
  pages        = {550--574},
  year         = {2018},
  url          = {https://doi.org/10.1112/jlms.12121},
  doi          = {10.1112/JLMS.12121},
  timestamp    = {Mon, 25 May 2020 09:15:28 +0200},
  biburl       = {https://dblp.org/rec/journals/jlms/JiaoZWZ18.bib},
  bibsource    = {dblp computer science bibliography, https://dblp.org}
}
a service of  Schloss Dagstuhl - Leibniz Center for Informatics